A member asked:

Many things to help post nasal drip, like steam inhalation, manuka honey and increased water make my throat mucus worse. why would this happen?

A doctor has provided 1 answer
Dr. Kathy Robinson answered

Specializes in Family Medicine

Any time you increase fluids (steam,honey,water) you may make more mucus. You might try an antihistamine or inhaled steroid for your postnasal drip. These should not cause more mucus.

Answered Aug 14, 2014

3.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...